# SDR AALA20151027002

- Difficulty date: October 27, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 69,186 hours, 10,961 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FLOORBOARD FASTENER HOLE IN TOP CAP OF FLOORBEAM AT STATION 326, 16 INCHES RBL.  REPAIRED IAW SRM 53-00-51-2R-1.
